# SDR DL757091590

- Difficulty date: October 3, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 54,548 hours, 25,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DMG 12IN GASH FWD OF 2L DOOR.  REPAIRED DMG PER ERA477438-14 REV A.
